# SDR AALA201903259017

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 19,482 hours, 7,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 3549
- Condition: Inaccurate
- Location: B Unit
- Part time: 19,500 hours, 7,826 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE R3 DOOR SLIDE PRESSURE INDICATION ON CIDS PANEL. MAINTENANCE INSPECTED THE OVERWING SLIDE INFLATION BOTTLE IAW AMM 25-62-49,  FOUND PRESSURE INDICATION GAUGE IN GREEN BUT JUST ABOUT AT THE CHECK BOTTLE PRESSURE WARNING FOR CIDS ON GAUGE. REMOVED AND REPLACED THE DECODER/ENCODER B UNIT IAW AMM 23-73-49.  OPS CHECKED GOOD.
